MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø12X320MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø12X320MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23331232S
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, during surgery of an unstable proximal femur case, a sub trochanteric fracture occurred during nail insertion.The surgeon then replaced it with a gamma3 long nail that had been placed in the hospital.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
Correction - please refer to to d4 lot # and h6 (device & method) codes.The reported event could not be confirmed, since the affected device was not returned and other evidence were not shared for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information such as patient medical records must be available in order to determine the root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported, during surgery of a unstable proximal femur case, a sub trochanteric fracture occurred during nail insertion.The surgeon then replaced it with a gamma3 long nail that had been placed in the hospital.

Brand Name
FEMORAL NAIL GT, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø12X320MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20925384
Report Number0009610622-2024-00954
Device Sequence Number5068556
Product Code HSB
UDI-Device Identifier07613327286076
UDI-Public(01)07613327286076(17)330430(10)K13C665
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23331232S
Device Lot NumberK13C665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale